# SDR AALA2019111219003

- Difficulty date: November 10, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 17,645 hours, 4,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 CABIN DOOR EMERGENCY OPERATION CYLINDER CHARGE PRESSURE LOW. MAINTENANCE SERVICED DOOR ACCUMULATOR TO PROPER PRESSURE PER AMM 52-10-00.
